Title: On the rotation Boolean permutation

Authors: Yu Zhou

Addresses: Science and Technology on Communication Security Laboratory, Chengdu 610041, China

Abstract: Internet of things need the encryption algorithm with a piece of small area with small-scale. This paper obtains some rotation Boolean permutations by the matrix of linear expressions, and constructs three methods of rotation nonlinear Boolean permutations. The sub-functions of the three permutations have some properties with three monomials, high degree and 2-algebra immunity. Finally, we derive the disjoint spectra Boolean functions.

Keywords: stream cipher; Boolean function; rotation Boolean permutation.

DOI: 10.1504/IJIIDS.2018.092004

International Journal of Intelligent Information and Database Systems, 2018 Vol.11 No.2/3, pp.100 - 116

Received: 06 Sep 2017
Accepted: 16 Dec 2017

Published online: 22 May 2018 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article